# SDR ASAA0844002

- Difficulty date: November 18, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Aircraft time: 52,326 hours, 29,609 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Part serial: MA17665
- Condition: Dented
- Location: Nr 9 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 9 SPOILER UPPER SURFACE DENTED CTR 3 INCH FROM 4E DENT.  REPAIRED REMOVED DAMAGE FAB AND DRILLED DOUBLER AND INSTALLED REPAIR IAW B737 400 SRM 57 70 10 FIG 201.
